RELEASE IN PART B5,B6

Valmoro, Lona J < ValmoroLJ@state.gov> From: Sunday, March 4, 2012 1:52 PM Sent: To: Cc: Abedin, Huma; Huma Abedin; Hanley, Monica R; Valmoro, Lona J Schedule **Subject:** MS – please find below the final draft of tomorrow's private schedule. We still have yet to hear back from the Israelis regarding a meeting with Netanyahu – they did ask about the possibility of a Tuesday morning meeting which is the direction they may be leaning towards at this point. **DEPART** Private Residence 8:25 am En route State Department [drive time: 10 minutes] 8:35 am **ARRIVE** State Department PRESIDENTIAL DAILY BRIEFING 8:35 am 8:40 am Secretary's Office DAILY SENIOR STAFF MEETING 8:45 am 9:15 am Secretary's Conference Room MONDAY MEETING w/ASSISTANT SECRETARIES 9:15 am 9:45 am Principals Conference Room 7516 9:50 am **DEPART** State Department **B5** 9:55 am 10:00 am 10:45 am Office **B6** 

B5

10:50 am

10:55 am **ARRIVE** State Department

11:00 am OFFICE TIME 11:45 am Secretary's Office

11:50 am **DEPART** State Department

En route White House [drive time: 5 minutes]

11:55 am **ARRIVE** White House

12:00 pm POTUS LUNCH w/ISRAELI PM BENJAMIN NETANYAHU

1:00 pm State Dining Room
Contact: Julia Newton Office

Protocol Contact: Asel Roberts

CLOSED PRESS (official photographs only)

Note: No interpretation

U.S. Guests: HRC

**POTUS** 

Leon Panetta, Secretary of Defense (T)

Jack Lew, Chief of Staff

Tom Donilon, National Security Advisor Bill Burns, Deputy Secretary of State

General Martin Dempsey, Chairman, Joint Chiefs of Staff

Dan Shapiro, U.S. Ambassador to Israel

David Hale, Acting Special Envoy for Middle East Peace Steve Simon, Senior Director for Middle East and North Africa

Israeli Guests: H.E. Benjamin Netanyahu, Prime Minister

H.E. Michael Oren, Ambassador of Israel to the United States

Major General (ret.) Jacob Ami Dror, Head of the National Security Council Major General Johanan Locker, Military Secretary to the Prime Minister

Mr. Ron Dermer, Senior Adviser to the Prime Minister Mr. Isaac Molho, Special Adviser to the Prime Minister

Mr. Zvi Hauser, Government Secretary

Mr. Gil Shaffer, Head of the Prime Minister's Bureau

Mr. Liran Dan, Director of Media

1:05 pm **DEPART** White House

En route State Department [drive time: 5 minutes]

1:10 pm ARRIVE State Department

1:15 pm OFFICE TIME 2:00 pm Secretary's Office

2:00 pm BRIEFING w/STAFF ON SYRIA

3:00 pm Secretary's Conference Room

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05789039 Date: 12/31/2015

В6

3:00 pm **OFFICE TIME** 6:00 pm Secretary's Office

6:05 pm **DEPART** State Department

En route I Ricchi

[drive time: 10 minutes]

6:15 pm **DINNER w/MIKE MONROE AND TINA FLOURNOY** 

I Ricchi

1220 19<sup>th</sup> Street, NW Staff/Advance: Monica CLOSED PRESS

Time Tbd **DEPART** I Ricchi

En route Private Residence [drive time: 10 minutes]

Time Tbd ARRIVE Private Residence

HRC RON Washington, DC WJC RON Chappaqua, NY

Weather:

Washington, DC: Morning showers/overcast, 59/41.

FYI:

10:45 am ONE-ONE-ONE POTUS BILATERAL w/ISRAELI PM NETANYAHU

12:00 pm Oval Office